# SDR QXEA200500379

- Difficulty date: January 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Chipped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - ORGANIC COATING OF FORWARD PASSENGER DOOR SURROUND FITTINGS IS CHIPPED OFF.  REPAIRED IAW DHC-8 400 SRM 51-14-00-350-803 AND SRM 51-28-15-370-001.
